# SDR CA020509005

- Difficulty date: January 31, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 82420109035
- Condition: Failed
- Location: Door Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR WARNING LIGHT ON DURING FLIGHT - INTERMITTENT.  SYSTEM CHECKED WITHOUT ANY FINDINGS AFTER READ-OUT OF PSEU. PROBLEM RE-OCCURRED ON 04 FEB 2002 AND A WIRE FAULT WAS FOUND ON THE AFT BAGGAGE DOOR LOCK SENSOR. THE SENSOR WAS REPLACED TO RECTIFY THE FAULT.
